# SDR DALA13033719205

- Difficulty date: June 27, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY AREA, STA 1475, FRAME, AFT SIDE LONGERON 2L TO FRAME ATTACH ANGLE CRACKED IN RADIUS.  REMOVED AND REPLACED FRAME ATTACH ANGLE  IAW SRM 51-30-05.
